# SDR FDEA201306131370

- Difficulty date: June 13, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,321 hours, 19,363 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N80221
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM OTBD ANGLE CRACKED AT BS 1641, S17L.  REPAIRED CREASE BEAM IAW  EA 757-5361-16-F4175.   MAJOR REPAIR.
